On Ockham algebras whose endomorphism semigroups are regular

T. S. Blyth, H. J. Silva

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

If an Ockham algebra L belongs to a Berman class and its endomorphism semigroup End L is regular then necessarily L ∈ Kp,2 for some p. For a given L ∈ Kp,2 the question of precisely when End L is regular is solved in the case where L is subdirectly irreducible. Using a particular construction, we show that every Berman class Kp,2 contains an algebra L for which End L is an inverse semigroup.

Original languageEnglish
Pages (from-to)919-928
Number of pages10
JournalCommunications in Algebra
Volume24
Issue number3
DOIs
Publication statusPublished - 1 Jan 1996

Fingerprint Dive into the research topics of 'On Ockham algebras whose endomorphism semigroups are regular'. Together they form a unique fingerprint.

Cite this